Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Cough,cold,runny nose,fever,allergic

My 3 and half yr old niece has been suffering from recurrent attacks of cough and cold , running nose ultimately leading to fever. Antibiotics though momentarily gives relief but on completion of the dose she again gets an attack within 2-3 days! So doctors said it is all because of allergy and that she needs to use asthalin and budecort puffs. As such I would like to know if it is safe for her to use all these? Are there any side effects?
Asked On : Tue, 8 May 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Inhalers are generally safe as the dose administered is very small. Doctors may have different opinions on the type of medication used depending on their experience. If there are any aggravating factors try to avoid those. I hope she is not anemic and does not have eosinophilia. Usually the attacks subside after some time.
Answered: Tue, 8 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor